# SDR ASAA2017011719428

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,735 hours, 9,088 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Defective
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR ENGINE B FIRE LOOP FAILED A TEST.  ACFT GROUNDED.  REMOVED AND REPLACED BOTH TOP LUG TERMINALS (FOUND ONE BAD AND THE OTHER ONE QUESTIONABLE) FOR THE RIGHT CORE FIRE DETECTOR IAW AMM 26-11-02.  REMOVED AND REPLACED RIGHT CORE FIRE DETECTOR AS PRECAUTION IAW AMM 26-11-01. ACCOMPLISHED NR 2 ENGINE FIRE DETECTION TEST IAW AMM 26-11-00, OPS CHECKED GOOD.
